Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 3

Original Research Article

ON  - GENERALIZED CLOSED SET IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES

 

K. RAMESH1, B. MAHESWARI1* AND B. SUGUNA SELVARANI1

1Department of Mathematics, SVS College of Engineering, Coimbatore, Tamilnadu, India.

Abstracts

In this paper, the concepts of intuitionistic fuzzy  generalized closed set and intuitionistic fuzzy  generalized open set in intuitionistic fuzzy topological space are introduced. Some of its properties are studied. Also we investigate the application of intuitionistic fuzzy  generalized closed set, namely intuitionistic fuzzy  T1/2 space and intuitionistic fuzzy gTq space.

Keywords :

β – open set,  g – closed sets,  g – open sets, intuitionistic fuzzy  T1/2 space and intuitionistic fuzzy  gTq space.